# SDR SWAA096949

- Difficulty date: November 2, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 52,650 hours, 44,301 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND SHEAR TIE CRACKED AT BS 500D, STR 19L.  REPAIRED SHEAR TIE PER SRM.
